# SDR SIMA20180125003

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 36,768 hours, 26,638 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT ELECTRICAL BURNING ODOR COMING FROM GALLEY AND FIRST CLASS AREA.  FOUND BALLAST BURNED OUT AT 1CD,  REMOVED AND REPLACED SIDEWALL BALLAST AND CEILING BALLAST IAW AMM 33-21-03 AND 33-21-09, OPS CHECKED GOOD.  ALSO CHANGED SIDEWALL LIGHT BULBS IAW AMM 33-21-07, OPS CHECKED GOOD.  REMOVED AND REPLACED GALLEY LIGHTS IAW MM 33-26-01, OPS CHECKED GOOD.
